Remark on fundamentally non-expansive mappings in hyperbolic spaces


Authors

Cholatis Suanoom - Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok, 65000, Thailand. Chakkrid Klin-eam - Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok, 65000, Thailand.


Abstract

In this paper, we prove some properties of fixed point set of fundamentally non-expansive mappings and derive the existence of fixed point theorems as follows results of Salahifard et al. [H. Salahifard, S. M. Vaezpour, S. Dhompongsa, J. Nonlinear Anal. Optim., 4 (2013), 241-248] in hyperbolic spaces.


Keywords


MSC


References